Internal waves in an ocean inhomogeneous with respect to density
Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 827-830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_4_a18,
author = {B. A. Tareev},
title = {Internal waves in an ocean inhomogeneous with respect to density},
journal = {Doklady Akademii Nauk},
pages = {827--830},
year = {1963},
volume = {149},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a18/}
}
B. A. Tareev. Internal waves in an ocean inhomogeneous with respect to density. Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 827-830. http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a18/